Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have speedy heartbeat, what do u suggest ?

I am 24 years old ,and feel very restless whenever I m in that conditon ?what do u suggest y I have speedy heartbeat
Wed, 16 Dec 2009
Report Abuse
  User's Response
's  Response
maybe it's anxiety...omega 3 might help too, should find out the source of it.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have leg pain from taking Crestor. I have been off Crestor for 3 weeks. When I stopped the pain was terrible. I can live with what i have now but after a 20 minute walk I have pain going up or down steps or if I try to bend too pick something up. I know it will take months to get better because I had the same problem before when a doctor put me on a statin. Now on 500 mg Niaspan. What can I do to speed up recovery process? I am taking 400 mg of Co-Q10.

doctor1 MD

Hi i am suffering from Jaundice. Reports dated on 20th July shows 4.4 belurubin. I was having abdominal pain & weakness.I was not at all feeling hungry . Also My urine & eyes are yellowish. So I started 3 days homeopathic course, as well i consumed sugarcane juice twice a day & milk during nighttime. Right now i recovered from abdominal pain & weakness but my eyes turned dark yellow then before. Also my urine is yellowish & sometime white & sometime pale yellow. Kindly advise my diet plan. Also your expertise advise in order to recover at the earliest. Please advise what exact time will be required to recovered completely. Also advise what should be the range of belurubin in the body consider as a normal. Thanks for your valuable advise.

doctor1 MD

I delivered a baby 3 1/2 wks ago and had some vaginal tearing that the doctor repaired with dissolvable sutures. The sutures have still not dissolved and are causing me itching and discomfort. Is there a way to speed up the process of dissolving or could my MD possibly remove what is left?